| Catalog Number |
136545500 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374)
| Date of Event |
10/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
(b)(6).Clinical adverse event received for dislocation.Event is serious and is considered moderate.Event is not related to device nor procedure.Date of implant: (b)(6) 2016.Date of event: 26 oct 2023.(right hip).Treatment: closed reduction/manipulation.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Clinical notes received.On (b)(6) 2023 medical records note the patient had a follow-up for status post bike accident.The patient dislocated the right hip, which was reduced.Patient has a quite a bit of pain along medical side of knee.Patient is status post right hip, 7 years prior, and status post right knee arthroplasty, 3 years prior.Radiographs note a well placed right srom prosthetic, which is stable.There is mcl rupture at least second-degree.The plan is for the patient to use a knee brace.On (b)(6) 2023 medical records note, the patient had right knee medical collateral ligament sprain and review of previous right hip dislocation.Impression, status post right hip dislocation, doing well, and status post right knee mcl sprain, status post knee replacement, doing well.(b)(4) is for right knee.After review of the clinical data base, the reported knee pain and mcl sprain are noted to be not device or procedure related as patient was involved in a bike accident.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: b5 and h6 d6b - the date of explant ((b)(6) 2023) reported in the initial medwatch is being retracted since there was no revision surgery occurred only closed reduction/manipulation.